How old are you? Are you presently on any medication?
The causes of abnormal uterine bleeding include endometrial cancer, myoma uteri, functioning ovarian tumor, adenomyosis, or secondary to oral contraceptive pills intake or depot medroxyprogesterone acetate (dmpa) injection.
I agree with the plan of doing a biopsy, hysteroscopy guided or dilatation and curettage. This will help determine the cause of the endometrial thickening.
I apologize for having forgotten to add my age, I'm 49. The only medication I'm taking is the Bactrim for what I believe was a bladder infection and was prescribed before learning the culture was contaminated, but it has relieved the frequency urge and most of the discomfort associated with emptying the bladder. Having said that, and not knowing definitively whether or not it was a bladder infection, is it possible the symptoms could be attributed to any of the diseases you mention? Could a bladder infection be secondary to any of them? Could the vaginal discharge be related to any of them?
Thank you in advance.
Sorry, one more question - does thickening normal during the onset of menopause? I checked a list of sign and I have many of them. Have been losing a lot of hair for the past year, irritability, depression, unable to focus, memory deficit, etc. and I'm tired all the time.
Cotrimoxazole (Bactrim) is an antibiotic that can be given in patients with genitourinary tract infection. Women are especially prone to urinary tract infection because of the anatomy of the urinary tract.
The symptoms you are experiencing may be attributed to any of the disease conditions I mentioned, including the vaginal discharge you had. A patient with genital tract infection can also develop urinary tract infection.
Menopausal women have small, atrophic uterus. The uterine lining is also thin.
Please do post the result of your biopsy.
Thank you for your time and kind words. The biopsy report is due back in a little over a week, I'll be sure to post the results then.
Thank you again.